# SDR AALA201901079025

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 15,554 hours, 4,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR PRESSURE CYLINDER ACCUMULATOR LOW. MAINTENANCE SERVICED L1 DOOR TO PROPER PRESSURE PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
